# SDR AALA20140424006

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 42,308 hours, 20,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR CRACKED AT STATION 218 RT UNDER SEAT TRACK NR 4.  INSTALLED SUBFLOOR DOUBLER IAW AARD 53-20-00-16.
